# SDR AALA20170207030

- Difficulty date: February 7, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N867NN
- Make and model: Boeing 737823
- Aircraft serial: 40762
- Aircraft time: 18,914 hours, 7,468 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE FLOORBEAM UPPER FLANGE AT BS 986.5 BETWEEN RBL 27.5 AND 29.5.  REPLACED THE FLOORBEAM IAW SRM 53-70-51-2R-6.
